Dragana Jankov Maširevć
Dragana Jankov Maširevć
Assistant Professor, Department of Mathematics, J.J. Strossmayer University of Osijek
Dirección de correo verificada de mathos.hr - Página principal
Título
Citado por
Citado por
Año
Two-sided inequalities for the extended Hurwitz–Lerch Zeta function
HM Srivastava, D Jankov, TK Pogány, RK Saxena
Computers & Mathematics with Applications 62 (1), 516-522, 2011
602011
An extended general Hurwitz–Lerch zeta function as a Mathieu (a, λ)-series
D Jankov, T Pogány, RK Saxena
Applied mathematics letters 24 (8), 1473-1476, 2011
242011
Neumann series of Bessel functions
A Baricz, D Jankov, TK Pogany
Integral transforms and special functions 23 (7), 529-538, 2012
222012
Turán type inequalities for Krätzel functions
Á Baricz, D Jankov, TK Pogány
Journal of Mathematical Analysis and Applications 388 (2), 716-724, 2012
222012
Integral representations for Neumann-type series of Bessel functions 𝐼_ {𝜈}, 𝑌_ {𝜈} and 𝐾_ {𝜈}
Á Baricz, D Jankov, T Pogány
Proceedings of the American Mathematical Society 140 (3), 951-960, 2012
182012
Series of Bessel and Kummer-type functions
Á Baricz, DJ Maširević, TK Pogány, DJ Maširević, TK Pogány
Springer, 2017
172017
On the coefficients of Neumann series of Bessel functions
D Jankov, TK Pogány, E Süli
Journal of mathematical analysis and applications 380 (2), 628-631, 2011
172011
On generalized Hurwitz-Lerch Zeta distributions occurring in statistical inference
RK Saxena, TK Pogány, R Saxena, D Jankov
Acta Univ. Sapientiae Math 3 (1), 43-59, 2011
172011
Integral representation of Schlömilch series
D Jankov, TK Pogány
J. Classic. Anal 1 (1), 75-84, 2012
152012
(p, q)-extended Bessel and modified Bessel functions of the first kind
DJ Maširević, RK Parmar, TK Pogany
Results in Mathematics 72 (1), 617-632, 2017
142017
Integral representation of first kind Kapteyn series
Á Baricz, D Jankov, TK Pogány
Journal of mathematical physics 52 (4), 043518, 2011
122011
On an identity for zeros of Bessel functions
Á Baricz, DJ Maširević, TK Pogány, R Szász
Journal of Mathematical Analysis and Applications 422 (1), 27-36, 2015
92015
On new formulas for the cumulative distribution function of the noncentral chi-square distribution
DJ Maširević
Mediterranean journal of mathematics 14 (2), 66, 2017
62017
Andreev-Korkin Identity, Saigo Fractional Integration Operator and LipL (α) Functions
D Jankov, TK Pogány
Журнал математической физики, анализа, геометрии 8 (2), 144-157, 2012
62012
Integral expressions for series of functions of hypergeometric and Bessel types
D Jankov
PhD thesis, Zagreb: Department of Mathematics, Faculty of Science …, 2011
62011
On coefficients of Kapteyn-type series
D Jankov, T Pogány
Mathematica slovaca 64 (2), 403-410, 2014
52014
Bounds on ˇCebyšev functional for Cϕ [0, 1] function class
DJ Maširevic, TK Pogány
J. Anal 22, 107-117, 2014
52014
Bounds for the product of modified Bessel functions
Á Baricz, DJ Maširević, S Ponnusamy, S Singh
Aequationes mathematicae 90 (4), 859-870, 2016
42016
Summations of Schlömilch series containing some Lommel functions of the first kind terms
D Jankov Maširević
Integral Transforms and Special Functions 27 (2), 153-162, 2016
32016
Summations of Schlömilch series containing modified Bessel function of the second kind terms
DJ Maširević
Integral Transforms and Special Functions 26 (4), 273-281, 2015
32015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20